# SDR IPXA2021052769902

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 104,373 hours, 18,066 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Upper Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** ATB **LANDED WITHOUT INCIDENT** DOOR F/D OVHD AFTER T/OFF CABIN PRESSURE RISING! PERFORMED FIM 52-71-00-812-828. FOUND F/D OVERHEAD DOOR SLIGHTLY UNLATCHED. LATCHED DOOR CLOSED IAW AMM 52-21-00.
